Computer simulation of a nonlinear model for electrical circuits with α-stable noise

Volume 23 / 1995

Aleksander Janicki Applicationes Mathematicae 23 (1995), 95-105 DOI: 10.4064/am-23-1-95-105

Abstract

The aim of this paper is to apply the appropriate numerical, statistical and computer techniques to the construction of approximate solutions to nonlinear 2nd order stochastic differential equations modeling some engineering systems subject to large random external disturbances. This provides us with quantitative results on their asymptotic behavior.

Authors

  • Aleksander Janicki

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image